# SDR V0XR20221101AV1

- Difficulty date: September 22, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cap
- Part number: 14571035414
- Condition: Corroded
- Location: Zone 700
- Part time: 43,542 hours, 33,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG FWD LOWER TRUNNION CAP CORRODED AND SCORED
